# SDR SWIA202052604

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR SURROUND INTERCOSTAL CORRODED BETWEEN FS 394-409 INBOARD OF STGR 26L, AS MARKED.  C-CHECK RO 9/20/2020.  REPLACED INTERCOSTAL WITH NEW INTERCOSTAL PN SH670-32075-4 INBOARD OF STRG 26L FS 394.00 TO FS 409.00, REF CRJ700 SRM AND DRAWING.  C/W SKYWEST ST STRUCTURAL MAJOR REPAIR.
